# SDR 05FDEA02711

- Difficulty date: August 29, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 266
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COCKPIT FLOOR STRUCTURE BS 266 LBL 2 WL 207.  REMOVED, FABRICATED AND INSTALL REPAIR PER SRM 51-20-1
